How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45606
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My balance is now so bad that I fear wheelchair life lies

Customer Question

My balance is now so bad that I fear wheelchair life lies ahead. I have been taking doxazosin for seven years, tildiem for five. Could there be a link? I don't feel dizzy or 'drunk', just unsteady and needing to grab support. I am an 82-year-old woman with hypertension which was difficult to bring under control. A. Saunders
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

Tildiem is diltiazem hydrochloride and is a calcium channel blocker for HTN. it can cause dizziness in some patients.

Doxazosin or Cardura can also frequently cause dizziness.

you need to talk to your doctors about this dizziness

and see if you can try other high blood pressure medications

and stop the Tildiem and the Doxazosin and see if your dizziness symptoms get better.

Customer: replied 1 year ago.
As I said in my statement, I don't suffer from dizziness but unsteadiness, the need for a supporting arm when I'm walking. There's a difference, isn't there?
Expert:  Dr. David replied 1 year ago.

there is a different

unsteadiness can be from weakness of muscles and from older age

sometimes physical therapy can help you strengthen your muscles and help with unsteadiness

have you had any physical therapy in the past?

Related Medical Questions